# SDR AALA201807029054

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 11,792 hours, 1,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT FLASHLIGHT AT JUMPSEAT 3 INOPERATIVE.  REPLACED THE FLASHLIGHT WITH SERVICABLE UNIT IAW 25-64-00.
